Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Discrete analytic functions of exponential growth


Author: Doron Zeilberger
Journal: Trans. Amer. Math. Soc. 226 (1977), 181-189
MSC: Primary 30A95; Secondary 30A98
DOI: https://doi.org/10.1090/S0002-9947-1977-0432894-X
MathSciNet review: 0432894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Analogues of classical representation formulas for entire functions of exponential type are proved in the class of discrete analytic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A95, 30A98

Retrieve articles in all journals with MSC: 30A95, 30A98


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0432894-X
Keywords: Discrete analytic functions, entire function of exponential type, Paley-Wiener theorem
Article copyright: © Copyright 1977 American Mathematical Society